# SDR QXEA2013100701428

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 29,042 hours, 30,065 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073002
- Part serial: DAP0102
- Condition: Malfunctioned
- Location: Prop Pitch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO UNFEATHER NR 1 PROPELLER WHILE USING THE FEATHER PUMP.  REPLACED THE PITCH CONTROL UNIT IAW AMM TASK 61-20-11-400-801. OPS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
